MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPORT VUE IMPLANTABLE PORT, CHRONOFLEX, SINGLE-LUMEN, 8F; IMPLANTED PORTS

BARD ACCESS SYSTEMS POWERPORT VUE IMPLANTABLE PORT, CHRONOFLEX, SINGLE-LUMEN, 8F; IMPLANTED PORTS
Model Number 1708062
Medical Device Problem Codes Difficult to Flush (1251); Obstruction of Flow (2423); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For one malfunction, the device was returned to bd and is pending evaluation.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 1708062 implanted ports allegedly experienced obstruction of flow.This information was received from one source.This malfunction involved a patient with no consequences.The patient is a female but the age and weight was not provided.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 1708062 implanted ports allegedly experienced obstruction of flow.This information was received from one source.This malfunction involved a patient with no consequences.The patient was a female; however, the age and weight was not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the device was provided and a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation and an electronic photo was provided for review.The investigation of the reported malfunction identified obstruction of flow.Based upon the available information, the definitive root cause for this malfunction was unknown.The device was labeled for single use.H11: b5, h6 (results, conclusion).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 1708062 implanted ports allegedly experienced difficult to flush and material protrusion.This information was received from one source.This malfunction involved a patient with no consequences.The patient was a female; however, the age and weight were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the device was provided and a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation and an electronic photo was provided for review.The investigation is confirmed for material protrusion/extrusion; however, the investigation is inconclusive for the reported difficult to flush issue.Based upon the available information, the definitive root cause for this malfunction was unknown.The device was labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
POWERPORT VUE IMPLANTABLE PORT, CHRONOFLEX, SINGLE-LUMEN, 8F
Common Device Name
IMPLANTED PORTS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10280478
Report Number3006260740-2020-02452
Device Sequence Number19432696
Product Code LJT
UDI-Device Identifier00801741026645
UDI-Public(01)00801741026645
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1708062
Device Catalogue Number1708062
Device Lot NumberRECW0342
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
12/31/2020
Initial Report FDA Received Date07/15/2020
Supplement Report FDA Received Date10/14/2020
01/19/2021
Patient Sequence Number1